# SDR 98FDEA00403

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 764067
- Condition: Inoperative
- Location: Nr 2 Generator
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR INOPERATIVE AFTER ENGINE START, ONE RESET.  REMOVED AND REPLACED NR 2 GENERATOR CONTROL UNIT.  APU GENERATOR REQUIRED FOR T/O.  LOST APU GENERATOR AFTER TAKEOFF.  DEFERRED APU GENERATOR PER MEL 24-8.
